# SDR USAA2013070300007

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 0461
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LT SIDE OFF-WING ESCAPE SLIDE INFLATION RESERVOIR (7506MM) GAGE BELOW GREEN "GO" BAND.  REPLACED LT SIDE OFF-WING ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-46.
